# SDR SWAA2025012980128

- Difficulty date: December 22, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ANGLE BETWEEN BS 380-400; LBL13; WL208. <[01] ALL STEPS COMPLETED VERIFIED THAT SRM 51-10-02 IS APPLICABLE TO THIS AIRCRAFT. PART FOUND TO BE OUT OF LIMITS DUE TO NO REPAIR REFERENCE PART WILL BE REPLACED. COMPLETED MEASURMENT TABLE. REMOVED INTERCOSTAL ANGLE BETWEEN BS 380-400; LBL13; WL208 PER SRM 51-40-02 LOCATED AND DRILLED NEW INTERCOSTAL ANGLE BETWEEN BS 380-400; LBL13; WL208 PER SRM 51-40-05 AND BOEING DWG 143A5400 REV: - SHEET 138 REQUESTING OK TO INSTALL. INSTALLED NEW INTERCOSTAL ANGLE BETWEEN BS 380-400; LBL13; WL208 PER SRM 51-40-02 AND BOEING DWG 143A5400 REV: - SHEET 138;[02] VERIFIED CORRECTIVE ACTION 1.
